# SDR SWIA201440585

- Difficulty date: December 29, 2014
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD PULL IN LEVER IS WORN.   R & R THE PASSENGER DOOR FORWARD PULL-IN LEVER FITTING IAW SRM AND REO.  ADJUSTMENT AND OPS CHECKED GOOD.
